Modified group divisible designs with block size 5 and even index

R. Julian R. Abel, Ahmed M. Assaf

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper it is shown that for λ even, (5, λ)-MGDDs of type mn exists whenever the known necessary conditions are satisfied, with a finite number of exceptions.

Original languageEnglish
Pages (from-to)3335-3351
Number of pages17
JournalDiscrete Mathematics
Volume308
Issue number15
DOIs
StatePublished - Aug 6 2008

Keywords

  • Group divisible design
  • Incomplete pairwise balanced design
  • Modified group divisible design
  • Pairwise balanced design

Fingerprint

Dive into the research topics of 'Modified group divisible designs with block size 5 and even index'. Together they form a unique fingerprint.

Cite this